# SDR QXEA0202167

- Difficulty date: December 14, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 3,105 hours, 3,661 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SMF ON FLIGHT 2301- FLAP POWER CAUTION LIGHT DURING APPROACH.  RESET FLAPS CONTROL CIRCUIT BREAKER PER EMERGENCY CHECKLIST.  AIRCRAFT LANDED WITHOUT INCIDENT.  MESSAGE CLEARED AND FLAPS OPERATE NORMALLY.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
